# SDR FDEA201004021048

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A255736510000
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; RT SIDE AFT TRANSITION PANEL AT FRAME 59 IS DAMAGED AND DENTED. REMOVED TRANSITIONAL PANEL IAW A300-600 SRM 51-40-21, PARA 5.  MATERIAL ID 2024-T3, 0.063, PO 674650 IAW A300-600 SRM 53-16-10, FIG 5; SRM 51-31-00, PG 23 AND AIRBUS DWG   A25573651.  FABBED IAW AIRBUS DWG A25573651, ISSUE "C".  ALODINED IAW A300-600 SRM 51-21-01, PG 1.  PRIMED AND PAINTED IAW A300-600 SRM 51-23-10, PGS 5 & 6.  PART MARKED IAW GMM 7-0-1001.  INSTALLED NEW TRANSITIONAL PANEL IAW A300-600 SRM 51-40-21,   PARA 5.
